Would you have Proteinuria (Protein - urine) when you have Hyperthyroidism?
Summary: Proteinuria is found among people with Hyperthyroidism, especially people who are female, 60+ old, also have Hyperlipidaemia, and take medication Propylthiouracil.
We study 6 people who have Proteinuria (Protein - urine) and Hyperthyroidism from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Hyperthyroidism and Proteinuria >>>
Hyperthyroidism (over activity of the thyroid gland) can be treated by Levothyroxine Sodium, Synthroid, Methimazole, Tapazole, Propylthiouracil, Levothyroxine Thyroid. (latest reports from Hyperthyroidism 7,518 patients)
Proteinuria (presence of protein in the urine) has been reported by people with high blood pressure, kidney transplant, hiv infection, rheumatoid arthritis, multiple myeloma.(latest reports from Proteinuria 6,671 patients)
On Nov, 26, 2014: 6 people who have hyperthyroidism and Proteinuria are studied.
Gender of people who have hyperthyroidism and experienced Proteinuria * :
Age of people who have hyperthyroidism and experienced Proteinuria * :
Severity of the symptom * :
Top co-existing conditions for these people * :
- Hyperlipidaemia (2 people, 33.33%)
- Hypertension (2 people, 33.33%)
- Diabetes mellitus (2 people, 33.33%)
- Multiple sclerosis (2 people, 33.33%)
- Transplant rejection (1 people, 16.67%)
- Bk virus infection (1 people, 16.67%)
Most common drugs used by these people * :
- Propylthiouracil (3 people, 50.00%)
- Cozaar (2 people, 33.33%)
- Rocaltrol (2 people, 33.33%)
- Atorvastatin calcium (2 people, 33.33%)
- Novorapid (2 people, 33.33%)
- Levemir (2 people, 33.33%)
- Prednisolone (1 people, 16.67%)
- Cyclosporine (1 people, 16.67%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Hyperthyroidism and Proteinuria?
You are not alone! Join a mobile support group:
- support group for people who have Proteinuria and Hyperthyroidism
- support group for people who have Hyperthyroidism
- support group for people who have Proteinuria
Recent conversations of related support groups:
- Support group for people who have Proteinuria
Hey, Sligo! The groups aren't very full yet as we are just starting up, but the hope is that you will be able to connect with similar diagnoses or meds or conditions and find help. :)
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Can aphanizomenon flos-aquae + spirulina + chollera help overactive thyroid?
can aphanizomenon flos-aquae + spirulina + chollera help Overactive thyroid? i got 14 year female that have Overactive thyroid and easy to get tired.
If her condition tired she got alot of pimple and very weak.
I got aphanizomenon flos-aquae + spirulina + chollera to helping her. but not sure if this can help and how it work?
please help me some information about this.
- Can venlafaxine hydrochloride (effexor) cause hyperthyroidism in elderly women?
She was diagnosed with Hashimoto disease in her 40s and treated with thyroid supplements until her mid 80s. After taking Effexor for more than one year, she was diagnosed with hyperthyroidism at 88.
- What interactions have been reported while taking lisinopri 5lmg; amlodipine besylate 5mg; and matopril tartrate 25mg
trying to determine if the above list of drugs are safely taken on a daily bases and if any interact causing adverse symptoms. recently had severe episodes of chest pain,test resulted in no heart attack or pulmonary embolism.
Am concerned medications could be causing my symptoms
- Does losartan cause frequent urinating, sluggishness and weaknesss? (3 answers)
I have developed prescription induced hyperthyroid.I have since developed hypertension, wasting muscle, rapid heart beat, weight loss.I have been placed on Losartan-75mg. I now get up 4 to 5 times a night to urinate. My dr. doesn't think its the Losartan however I do. I am also more depressed and lethargic. Anyone with these side-effect from Losartan?
- Does anyone have primary biliary cirrhosis due to prescription medications and if so has anyone detoxed from all mecications and received a decline in their enzyme levels but some form of dementia? (1 answer)
I was treated for simple depression 10 years ago which through additional and multiple prescription medication use as directed by my family doctor and pyschiatrist turned into to PBC, Hyertension, Hyperthyrodism, Bi-Polar. Once informed of the diagnosis Primary Biliary Cirrohis I choose to detox from all medications in hopes to stop the progression of the PBC. The results were as I thought at the time positive, my enzymnes levels went from off the charts to 50% reductions. The tree in my liver continues to die. I now have a nuerological damage, I suspect frontaltemporal degenration. No Doctor or supporting staff in the region I received treatment will attest to anything other than improved enzymne readings. I cannot have a PET Scan to confirm or disregard my suspicions as I live in a controlled/free medical care province. Yet I travelled to another province and the Doctors asked me when I was scheduled for a liver transplant and they really did not know about the congnitive impairment I was displaying at time of emergency medical attention. I could not walk or talk I believed I was having a stroke. Not so, but a defined diagnosis was not forthcoming. I was advised to go back home and ask the medical care professionals to explain the emergency care's findings. Still I was given the run around and lead to believe it was a psychiatric issue, no organs other than the brain involved. I also need to say no irregular thyroid levels at this time, but higher than normal blood sugar count. Drug free out of whack blood chemistry readings and still no further ahead. I Will admit I caved into the pain and now take long acting and advanced short term pain medications. My question is, am I the only one.
More questions for: Hyperthyroidism, Proteinuria
More reviews for: Hyperthyroidism, Proteinuria
Comments from related drug studies (Check your drugs):
- HAIRLOSS BEGAN AFTER 4 MONTHS ON TREATMENT FOR HYPERTHYROIDISM, EVEN THOUGH HYPERTHYROIDISM WAS UNDER CONTROL (NORMAL LEVELS) STILL HAIR LOSS,IT HAS BEEN 10 MONTHS OF HAIR LOSS AND IN THE MEANTIME ALSO GOT TINEA CAPITIS WHICH WAS TREATED
- I have recently been diagnosed with an underactive Thyroid and been taking the tablets just over a week. Since taking the tablets I have had a sore on my face (looks a bit like cold sore) and a gum boil behind my lower teeth. Can this be caused by the tablets I am taking or just simply because of ...
- Was prescribed lithium for bipolar disorder. Lithium impacted thyroid levels. TSH rose to reading of 52. (should not exceed 4.5) Lithium use suspended, Synthroid added to combat thyroid condition.
Severe joint pain ensued, first in left shoulder, left hand & left knee. Followed soon thereafter by ...
- Since I been taking methimazole 5 mg I been feeling to much pain in my bone I spoke to the doctor and he say it's not the medication that methimazole doesn't has side bone effect but it's not true . My hip hurting to much I can barely walk . I don't know what can I do . I never had so much pain . I ...
- after a number of years suffering with the burning I stopped taking medicine and no more burning. I went on Efra really armour and no more pain in throat. I moved and had to see another doctor and he would not let me stay on the efra. I was on it for 8 years and no problems. He put me on trosint an ...
More related studies for: Hyperthyroidism, Proteinuria
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.